# SDR MZZA9508

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299AS
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 2560 · Emergency Equipment
- Part: Latch Cable
- Part number: 65C1990119
- Condition: Broken
- Location: L1 Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON ACFT AT AIR ASIA, EXCESSIVE BROKEN WIRES WERE FOUND ON L1 ENTRY DOOR ESCAPE SLIDE LATCH CABLE.  THE DAMAGED ESCAPE SLIDE LATCH ASSEMBLY WAS REMOVED AND REPLACED PER B727 MM 25-60-15.  (W)
